Wydział Matematyki i Informatyki UJ - lista publikacji

1-115 z 115.

2005

110.
An automaton that recognizes the base of a semiretract, WORDS 2005, 5-TH INTERNATIONAL CONFERENCE ON WORDS (2005), 235-247
106.
On Sensitivity of Optimal Solutions to Control Problems for Hyperbolic Hemivariational Inequalities, (2005), "Control and Boundary Analysis", Marcel Dekker (gałąź Taylor & Francis Group)
105.
Existence of Solutions to Evolution Second Order Hemi- variational Inequalities with Multivalued Damping, (2005), "System Modeling and Optimization", Springer Verlag (połaczony z Kluwer Academic Publishing)
94.
Evolution hemivariational inequality with hysteresis and optimal control problem, LECTURE NOTES IN PURE AND APPLIED MATHEMATICS vol. 240 (2005), 157-168
83.
Approximation Simply Characterized., ELECTRONIC NOTES IN THEORETICAL COMPUTER SCIENCE vol. 140 (2005), 113-117
82.
Conditional Densities of Regular Languages, ELECTRONIC NOTES IN THEORETICAL COMPUTER SCIENCE (2005), 67-79
80.
Probabilistic approach to the lambda definability for fourth order types, ELECTRONIC NOTES IN THEORETICAL COMPUTER SCIENCE (2005), 41-54
79.
Variants of Online Chain Partition Problem of Posets, ELECTRONIC NOTES IN THEORETICAL COMPUTER SCIENCE vol. 140 (2005), 3-13
77.
Approximation of analytic sets with proper projection by Nash sets, C. R. MATH. ACAD. SCI. PARIS 341 (2005) no. 12, 747-750
76.
Weak solutions to the complex Hessian equation, ANN. INST. FOURIER (GRENOBLE) 55 (2005), no. 5, 1735--1756
75.
On uniform estimate in Calabi-Yau theorem, SCI. CHINA SER. A 48 (2005), suppl., 244--247
74.
The Bergman metric and the pluricomplex Green function, TRANS. AMER. MATH. SOC. 357 (2005), no. 7, 2613--2625
70.
Interview with Ian Stewart, EUR. MATH. SOC. NEWSLETT. 55 (2005), 26--33
57.
Graphs of multifunctions, MATH Z vol. 250 (2005), 145-147
50.
Sławomir Kołodziej, U.Cegrell,A.Zeriahi
44.
Nash cohomology of smooth manifolds, ANN. POLON. MATH. 87 (2005), 193–205
43.
Wojciech Kucharz, J.Bochnak
On successive minima of indefinite quadratic forms, ENSEIGN. MATH. 51 (2005), no. 3-4, 319–330
42.
Dominik Kwietniak, M.Misiurewicz
Exact Devaney chaos and entropy, QUAL. THEORY DYN. SYST. 6 (2005), no.1, 169--179
40.
On naturality of the formal Euler operator, DEMONSTRATIO MATH. VOL. 38 no. 1 (2005), 235-238.
37.
On naturality of the Helmholtz operator, ARCH. MATH. (BRNO) 41 (2005), no. 2, 145-149
36.
Prolongation of connections to vertical bundles, DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS, MATFYZ. PRAGUE (2005), 217-227
35.
33.
The natural transformations $TTsp {(r),a} o TTsp {(r),a}$, ANN. UNIV. MARIAE CURIE-SKLODOWSKA SECT. A 59 (2005), 77-84
31.
Canonical affinors on the tangent bundle of a symplectic manifold, DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS, MATFYZ. PRAGUE (2005), 341-348
30.
28.
27.
Sławomir Rams, Q.M.Nguyen
On the Geometry of the Coble-Dolgachev sextic, MATEMATICHE (CATANIA) (2005) 58 No 1
24.
Projective surfaces with many skew lines, PROC. AMER. MATH. SOC. 133, No.1, 11--13 (2005)
23.
Fixed point results based on the Ważewski method, (2005), "Handbook of Topological Fixed Point Theory", Springer Verlag (połaczony z Kluwer Academic Publishing)
22.
Logarithmic concavity, unitarity and selfadjointness, BANACH CENTER PUBL. 67 (2005), 335-348
20.
Subnormality and cyclicity, BANACH CENTER PUBL. 67 (2005), 349-356
18.
Favard's theorem modulo an ideal, OPER. THEORY ADV. APPL. 157 (2005), 301-310
16.
A bound for Seshadri constant on $ Bbb Psp 2$, REND. SEM. MAT. UNIV. POLITEC. TORINO 63 (2005), no. 1, 111--113
15.
14.
12.
A note on arithmetic progressions on quartic elliptic curves, J. INTEGER SEQ. 8 (2005), np. 3, Article 05.3.1
11.
Geometry of the Jelonek set, J. PURE APPL. ALGEBRA 198 (2005), 317--327
9.
Robert Wolak, M.Saralegi
BIC of a conical fibration, MATH. NOTES 77 (2005), 213-231
8.
Robert Wolak, J.I.RoyoPrieto,M.Saralegi-Aranguren
3.
Włodzimierz Zwonek, N.Nikolov
On the product property for the Lempert function, COMPLEX VAR. THEORY APPL. 50 (2005), no. 12, 939--952
1.
Józef Siciak, LeMauHai,NguyenVanKhue
A note on Alexander's theorem, UNIV. IAGEL. ACTA MATH. 43 (2005), 7-10